# SDR VNAA2019041199901

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10302
- Aircraft time: 21,379 hours, 15,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Part time: 21,379 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CRACKED 2 PLACES NEXT TO HAND RAIL SUPPORT BRACKET.    COMPLIED WITH STEPS 1-7 OF PAX DOOR SIDE PANEL REPAIR CRJ 700 SRM 52-11-04-201-004-A01.
